MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO .014GUIDE WIRE 45 CM TIP; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO .014GUIDE WIRE 45 CM TIP; WIRE, GUIDE, CATHETER
Catalog Number M00313020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During the procedure, it was reported that the guidewire ptfe (polytetrafluoroethylene) coating was peeled off.Hence the guidewire was changed, and the procedure was completed successfully after.No clinical consequences reported to patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the guidewire ptfe (polytetrafluoroethylene) coating was peeling.There was no collet returned with the device.Information provided by the customer indicated that no resistance was felt when advancing the guidewire through the microcatheter, and a torque device was not used prior to noticing the issue.Based on the information currently available the exact cause for reported and analyzed ptfe coating peeling cannot be determined.

Brand Name
SYNCHRO .014GUIDE WIRE 45 CM TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key8834830
Report Number3012931345-2019-00066
Device Sequence Number2196180
Product Code DQX
UDI-Device Identifier07613252186939
UDI-Public07613252186939
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K032146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Catalogue NumberM00313020
Device Lot Number0000009888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1